# SDR SWIA201440160

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 31,890 hours, 26,389 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Louver
- Condition: Bent
- Location: Acess Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PDU ACCESS PANEL LOUVERS SLIGHTLY BENT.  REPAIRED IAW REO.  ACFT GOOD TO CONTINUE SERVICE.
